Czechoslovak Mathematical Journal

Vol. 61, No. 1, 2011 · Contents


Editorial

Zdenka Kolar-Begović:
A short direct characterization of GS-quasigroups

Zamira Abdikalikova, Ryskul Oinarov, Lars-Erik Persson:
Boundedness and compactness of the embedding between spaces with multiweighted derivatives when $1 <= q < p <\infty$

Guang-hui Cai:
A strong invariance principle for negatively associated random fields

Maria João Gouveia, Miroslav Haviar:
Transferral of entailment in duality theory: dualisability

J. M. Soriano:
Weakly coercive mappings sharing a value

Naeem Alkoumi, Pedro J. Torres:
On the number of limit cycles of a generalized Abel equation

Nguyen Huy Tuan, Dang Duc Trong:
A simple regularization method for the ill-posed evolution equation

Hongliang Li, Quinxiu Sun:
Some notes on embedding for anisotropic Sobolev spaces

Kyung-Tae Kang, Seok-Zun Song:
Linear maps that strongly preserve regular matrices over the Boolean algebra

Yuansheng Tian, Anping Chen, Weigao Ge:
Multiple positive solutions to multipoint one-dimensional $p$-Laplacian boundary value problem with impulsive effects

Jinjing Qiao, Xiantao Wang:
Extreme points of subordination and weak subordination families of harmonic mappings

W. M. Mikulski:
On symmetrization of jets

Juraj Földes:
Liouville theorems, a priori estimates, and blow-up rates for solutions of indefinite superlinear parabolic problems

Charles S. Kahane:
A note on the convolution theorem for the Fourier transform

Manuel A. Fugarolas:
On an inclusion between operator ideals

Zong-Xuan Chen, Kwang Ho Shon:
Properties of differences of meromorphic functions

Tiziana Cardinali, Francesco Portigiani, Paola Rubbioni:
Nonlocal Cauchy problems and their controllability for semilinear differential inclusions with lower Scorza-Dragoni nonlinearities

Jan Rataj, Luděk Zajíček:
Properties of distance functions on convex surfaces and applications

Lixia Liu, Bolin Ma, Sanyang Liu:
The Fourier integral operators on Hardy spaces associated with Herz spaces


[Contents of Czechoslovak Mathematical Journal]